# SDR YENA201712060986

- Difficulty date: December 6, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N337JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000473
- Aircraft time: 18,295 hours, 12,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 010036
- Condition: Failed
- Location: Emergency Lights
- Part time: 18,295 hours, 12,072 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 2080, FLL-DCA. ALL 6 EMERGENCY LIGHT POWER UNITS FAILED TO STAY ON MORE THAN 15 MINUTES PER FUNCTIONAL TEST STEP 8 OF TASK CARD E190-33-50-01-720-801-M. R & R EMERGENCY-LIGHT POWER UNIT 1 & 2 IAW AMM 33-50-01. OPS CHECK NORMAL. R & R EMERGENCY-LIGHT POWER UNITS 3 & 4 IAW AMM 33-50-01. OPS CHECK NORMAL. R & R EMERGENCY-LIGHT POWER UNIT # 5 & 6 IAW AMM 33-50-01. OPS CHECK NORMAL.
